Search
for
Sort by
Research 30 of 118
- Amitriptyline-induced Telogen Effluvium in a Patient with Cervical Disc Prolapse: A Case Report
- Towards sustainable and scalable synthesis of amitriptyline hydrochloride, minoxidil, and pyrrolidinyl diaminopyrimidine oxide
- Scalp Dysesthesia
- Three orphans one should know: red scalp, red ear and red scrotum syndrome
- Squarticles as the nanoantidotes to sequester the overdosed antidepressant for detoxification
- Refractory Trichodynia Treated Using Onabotulinumtoxin-A
- Investigation of pH effect on cationic solute binding to keratin and partition to hair
- Selection of Anti-Depressants in Geriatric Dermatoses- A Questionnaire Study of Dermatologists in Western Rajasthan, India
- A machine learning and network framework to discover new indications for small molecules
- The Itchy Scalp
- Tribal Colleges and University Project - Native American Internships
- Pharmacologic Management of Acute Attacks of Migraine and Prevention of Migraine Headache
- Expert Opinion: Migraine, Psychiatric Comorbidities, and Treatment
- Off Label Medication and Use of Unapproved Drugs
- A placebo-controlled, double-blind crossover study of fluoxetine in trichotillomania
- Scleroderma and L-tryptophan: A possible explanation of the eosinophilia-myalgia syndrome
- Adverse cutaneous effects of psychotropic medications
- Ovarian Leydig cell tumor and postmenopausal hirsutism with signs of virilisation
- Hair Loss in Women
- Inhibition of SARS-CoV-2 entry through the ACE2/TMPRSS2 pathway: a promising approach for uncovering early COVID-19 drug therapies
- Review of Fluconazole Properties and Analytical Methods for Its Determination
- Adverse Cutaneous Reactions to Antidepressants
- Psychodermatology
- Psychocutaneous disease
- Scalp Dysesthesia Related to Cervical Spine Disease
- Review of Cardiovascular Findings in Humans Treated with Minoxidil
- Topically used herbal products for the treatment of hair loss: preclinical and clinical studies
- Psychodermatology
- Pediatric Psychocutaneous Disorders
- An Update on Drug-Induced Pigmentation